Paxil has been at 15 for two weeks and 20 for almost a week. Things are getting better and the klonopin is working again.
Member has chosen to not make this information public.
Member not yet following any Pages.
Days are ok, I'm exercising 2-3 hours. Appetite is alright. Nights and early mornings are dreadful. Early morning I'll have Intense panic attacks, and if I close my eyes to go back to sleep I immediately feel a sense of death and dread and have violent dry heaving. Its painful, to say the least. The past few nights were ok, fell asleep normally but last night I had insomnia. Couldn't close my eyes without the aforementioned panic attacks and vomiting. So I just stayed up watching TV. I eventually slept for maybe 2-3 hours, then woke up sick again. Took a low dose of klonopin, it warded off the vomiting but everything else remained. Shook it off, went for a walk at the park to clear my head. Exercise really helps the panic attacks and vomiting spells.
This is really messing up my life. I can't go back on it either, this has been more than a month since i went clean. Last time I fell back, I kept having to increase the dose to avoid withdrawal and with it came the old side effects that I've been away from for so long.
I'm also taking paxil, was on 10 for years but recently increase to 15, planning to increase to 20 after two weeks.
Was doing good for a while, exercise helped. Then got better, stopped exercise and within days the nausea and vomit came back. I went back home but want to go back to my parents. I've also increased my paxil from 10 to 20mg, I hope it helps. The klonopin does nothing anymore. Wish me luck.
Been doing ok. My nights are good (due to klonopin), appetite is great, any weight after the withdrawals came back. Anxiety is still a problem though. I'm 38 and this has always been an issue. Sometimes its mild and can be walked off, other times it leads to feeling ominous and sick. Klonopin has been helping, started from 0.75 then 0.5 and on to 0.25 but that last one was ineffective, had to move back up to 0.5/0.6 to restabilze. Also had to switch brands from accord to solco, accord is unpredictable and can cause headaches but it works fast. Solco takes its time (1-2 hours) but is more comfortable. Another problem that came up, for the last couple of days, at noon, I've been drowsy and wanted to nap. But doing so leads to anxiety, this is normal for me because my nights are affected. I was able to exercise at the park to relieve it, but it came back a few hours later and was treated with klonopin (a few hours before bed).
tl;dr When you quit seroquel: The symptoms you were using it to treat will more than likely come back, worse than before. In my case, its night/sleep time anxiety. That said, in my opinion, I feel using a low dose of a benzo is far safer than the side effects of seroquel.
Far worse. Coming off Klonopin was easier than Seroquel. It's so tricky and devious that most people (myself included) have no withdrawal until they're completely off of it. All I got from seroquel was 50 pounds of fat, damaged cholesterol, restless legs, infected head acne that required a trip to the hospital more than once. And it didn't even put me to sleep! It was unethically prescribed off-label and all it did was make me worse. Astra Seneca paid millions of dollars in fines for this exact reason:
"In April 2010, the U. S. Department of Justice fined Astra-Zeneca $520 million for the company's aggressive marketing of Seroquel for off-label uses. According to the Department of Justice, "the company recruited doctors to serve as authors of articles that were ghostwritten by medical literature companies and about studies the doctors in question did not conduct."
Days are 90% normal again. Appetite is healthy, I've been working these past few days (self employed). I lost 20 pounds but gained back 10 after I recovered. I strongly believe daily exercise was largely responsible for my recovery, I had walked at the park every morning for 1-2 hours at a time. I'm not happy about the rebound symptoms and using Klonopin, but im grateful to have most of my mental health back. Currently taking Klonopin 0.25 morning and 0.5 evening to relieve the night terrors that were being fixed by seroquel. Also using paxil.
If anybody here is looking for an answer as to how long it takes for severe withdrawal to edge off: About 2-3 weeks. I did a rapid taper from 350mg, used for five years. Benzos will not help for Seroquel withdrawal, please don't try. Although they will make you tired, they will not relieve the other symptoms and you will probably not sleep any better. The only thing that will help is time. I would strongly advise a support system, I could not do it alone and had to stay with my parents. They fed me, kept me sane. The withdrawals can be terrifying because there's a lot going on in your brain that needs to be fixed. You'll feel helpless, shake, tremble, feel weak. You will lose some weight and probably fear that your internal organs are failing. That's your brain's reaction to the stress of an imbalance. Your appetite will be almost non existent, take multivitamins and eat soup. Have someone prepare your meals because you may be too exhausted to get up and decide to just ignore it. There will be days of violent nausea, you might get headaches (I had only two, but they were bad). The insomnia will more than likely break you down into a horrible state of depression, but it doesn't last long. Don't be afraid. To increase your chances of success, choose a situation when you have nothing going on. No work, no school because there will be some days when you will feel severe fatigue and be unable to go anywhere other than the bathroom.
How will you know when you're getting better? There will be periods of time when you feel hungry, a sense of energy, motivation, maybe a bit chilly. Almost normal. These will last a few hours and then dissapear again. The days and frequencies will gradually increase. Take advantage and eat! Eat while you have your appetite. The first time it happened, I ate a bologna sandwich and it was the greatest thing I've ever tasted in my life.
And please don't go it alone, I tried that way and failed. Strong support system and exercise. I hope this helps, God has a better plan for you!
Have not tried cymbalta. I'm on paxil and it's been working well. I will be seeing my doctor next week and will suggest buspar. There's a risk of serotonin syndrome but I've asked and like 50 people chimed in saying they have the same arrangement and it works. One of my previous doctors also suggested it but I never followed up.
Sleep apnea is dangerous and terrifying, I'm glad you're able to stay well. My father has it too, sometimes he'll stop breathing for 20 or 30 seconds. I tapered from 1.3mg about a year ago because I was abusing it for several months and had some withdrawal. Lesson learned. It was easy, used the Ashton manual. It wasn't my intention to cease completely but for some reason I did. Now I know how useful it really is, the night terrors are very, very scary. I know there's so many horror stories but a significant amount of them come from addicts on high doses. I'm taking 0.5 at night and 0.25 morning and it helps. It's the lesser of two evils. I don't want to throw up all night and have panic attacks and feel like my life is about to end, I'll lose nights of sleep. The seroquel was keeping it all down, I recognize that now, but it's more dangerous to use than Klonopin (when you look at the side effects).
Back on topic about Seroquel, side effects: They gradually built over the years and most were not attributed to seroquel. Weight went from 140 to 190. Cholesterol spiked to over 200 with most of it being the bad cholesterol (130 or 140?). My hands also tingled and noticed my joints would not heal within a normal amount of time. My hand developed chronic pain and had surgery, it didn't fix the problem but as of the last few weeks it's suddenly feeling better. Could be anacdotal, who knows. Restless leg was another bad one, it was painful and went on for up to four hours a night, sometimes it would spread to my upper body. This is causes by a lack of dopamine, well documented that Seroquel is a culprit. And the last one is probably the worst: acne that turns into infections and cysts. Happened on my scalp all the time. I had to shave my head every week and tried special shampoos, nothing worked. The large bumps would usually pop and bleed out a few days later but occasionally had to be drained and treated with antibiotics. There was one incident, I bumped my forehead on something but it wasn't bad. Some time later, a cyst developed, it was large and painful. Needed to be drained and then I needed to see a surgeon. The surgeon shot it with a steroid and luckily, it went away. If it hadn't, they would have had to operate. It was high risk because the nerve that controls part of my eye was next to it. If it had gone wrong, I would have been permanently disfigured.
Since being off for a few weeks and now that the worst withdrawals have subsided: No more head acne, lost 20 pounds, cholesterol not checked yet, hands feel better, legs are better. I'm growing my hair now too! It feels nice, I've missed it.